Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2016, Volume 61, Issue 2, Pages 378–384 (Mi tvp5061)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Large deviation probabilities for the system $M/G/1/\infty$ with unreliable server

S. Zh. Aibatov

Lomonosov Moscow State University

Abstract: We consider a one-channel queue with an unreliable server. Assuming that recovery time and service time have heavy tails, we find the asymptotic behavior of the large deviations probabilities for a process of virtual waiting time in a stationary regime.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00653_а


DOI: https://doi.org/10.4213/tvp5061

Full text: PDF file (153 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2017, 61:2, 321–326

Bibliographic databases:

Received: 28.07.2015

Citation: S. Zh. Aibatov, “Large deviation probabilities for the system $M/G/1/\infty$ with unreliable server”, Teor. Veroyatnost. i Primenen., 61:2 (2016), 378–384; Theory Probab. Appl., 61:2 (2017), 321–326

Citation in format AMSBIB
\Bibitem{Aib16}
\by S.~Zh.~Aibatov
\paper Large deviation probabilities for the system $M/G/1/\infty$ with unreliable server
\jour Teor. Veroyatnost. i Primenen.
\yr 2016
\vol 61
\issue 2
\pages 378--384
\mathnet{http://mi.mathnet.ru/tvp5061}
\crossref{https://doi.org/10.4213/tvp5061}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3626788}
\elib{https://elibrary.ru/item.asp?id=26604215}
\transl
\jour Theory Probab. Appl.
\yr 2017
\vol 61
\issue 2
\pages 321--326
\crossref{https://doi.org/10.1137/S0040585X97T988174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404120400008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021241922}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5061
  • https://doi.org/10.4213/tvp5061
  • http://mi.mathnet.ru/eng/tvp/v61/i2/p378

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Zh. Aibatov, L. G. Afanasyeva, “Subexponential asymptotics for steady state tail probabilities in a single-server queue with regenerative input flow”, Theory Probab. Appl., 62:3 (2018), 339–355  mathnet  crossref  crossref  zmath  isi  elib
    2. G. A. Krylova, “Otsenka parametra bolshikh uklonenii dlya odnokanalnoi sistemy obsluzhivaniya s regeneriruyuschim vkhodyaschim potokom”, Vestn. Mosk. un-ta. Ser. 1. Matem., mekh., 2019, no. 4, 9–14  mathnet  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:202
    Full text:25
    References:33
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022